# SDR DL76L091897

- Difficulty date: May 21, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 86,480 hours, 12,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Gouged
- Location: Fs 1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1417 BULKHEAD CARGO DOOR OPENING LWR FWD CORNER EDGE IAW ERA 468529-14 C/W ERA 468529-14.
